Departmental Bulletin Paper エンザルタミド投与後に痙攣発作を認め不幸の転帰をとった去勢抵抗性前立腺癌の1例
A Case of Castration-Resistant Prostate Cancer with Fatal Convulsive Seizure after Administration of Enzalutamide

岩西, 利親  ,  弓場, 覚  ,  鯉田, 容平  ,  小林, 正雄  ,  小森, 和彦  ,  小野, 豊

63 ( 10 )  , pp.431 - 433 , 2017-10-31 , 泌尿器科紀要刊行会
ISSN:0018-1994
NCID:AN00208315
Description
Enzalutamide, an androgen receptor antagonist, is a standard drug for the treatment of castrationresistant prostate cancer. A 77-year-old man developed a seizure after administration of enzalutamide. The patient presented with general fatigue and high fever approximately 5 weeks after oral administration of enzalutamide. Several days later, a seizure attack occurred at home, resulting in cardiopulmonary arrest. The patient was taken to the hospital emergency room but could not be resuscitated. We described a 63-year-old man who was diagnosed with clinical T1c prostate cancer, with a Gleason score of 6 (3+3), and a preoperative prostate-specific antigen (PSA) level of 5. 27 ng/ml. Radical prostatectomy(RP) was performed and final pathologyshowed Gleason score 3+4, pT2c with negative surgical margin. In spite of suggested surgical radicality, PSA was 3.32, 4.78, 5.93 ng/ml, at 1, 2, and 3 months after RP, respectively. However, radiological investigation revealed no metastasis. Because of this clinical discrepancy, we checked the PSA-α1-antichemotrypsin level and found it to be ≦0.1 ng/ml. From these results, false PSA elevation caused byinterference of positive heterophilic antibodies was suggested and demonstrated byseveral immunoassays.
Full-Text

http://repository.kulib.kyoto-u.ac.jp/dspace/bitstream/2433/227801/1/63_10_431.pdf

Number of accesses :  

Other information